# SDR ASAA2015121014227

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 67,814 hours, 38,765 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C3201783
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE INSERTS CORRODED ON FLOOR PANEL BY THE L-1 DOOR.   ACFT GROUNDED.  MFG NEW FLOOR PANEL IAW EA 400-53EA-16240.
